# SDR QXEA9800911

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Loose
- Location: Lt Speedbrake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE SKIN JOINT OF LEFTHAND SPEED BRAKE CENTER UPPER SECTION HAS SEVERAL FASTENERS WORKING LOOSE.  THERE APPEARS TO BE GRINDER MARKS ON SKIN.  REPAIRED IAW HORIZON AIR EA 4-53-451.
